# SDR ASOA20130529055

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 29,276 hours, 22,299 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 2839
- Condition: Faulty
- Location: Mlg
- Part time: 29,276 hours, 22,299 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BRAKES DIDN'T WORK PROPERLY ON LANDING AND TOOK ENTIRE RUNWAY TO SLOW. MX FOUND NR 1 WHEEL SPEED TRANSDUCER FAILED.  MX R & R NR 1 WHEEL SPEED TRANSDUCER WITH OPS AND TAXI CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
